# SDR 7GMB2015070711771

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 2,122 hours, 1,456 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4916
- Condition: Failed
- Location: Horiz Stab
- Part time: 2,122 hours, 1,456 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PITCH TRIM MAIN INOPERATIVE, EICAS MSG APPEARED ON THE GND WHEN POWERING UP ACFT & THE MSG DIDN'T RESET.  TROUBLE SHOT & FOUND HORIZONTAL STABILIZER CONTROL UNIT FAILED.  INSTALLED TESTED UNIT.  OPERATIONS CHECKED GOOD, RETURNED THE ACFT TO SERVICE.
